Volume 13, 2007, Number 4

Volume 13Number 1Number 2Number 3 ▷ Number 4


Some generalized rising binomial coefficients
Original research paper. Pages 1—6
A. G. Shannon
Full paper (95 Kb) | Abstract

This paper considers some properties of generalized binomial coefficients which are defined in terms of rising factorial coefficients. Analogies with classical results in number theory and some generalized special functions are highlighted.

Some Fermatian inversion formulae
Original research paper. Pages 7—10
A. G. Shannon
Full paper (31 Kb) | Abstract

This paper considers some q-extensions of binomial coefficients formed from rising factorial coefficients. Some of the results are applied to a Möbius Inversion Formula and an exponential based on extensions of ideas initially developed by Leonard Carlitz.

On some Pascal’s like triangles. Part 4
Original research paper. Pages 11—20
Krassimir T. Atanassov
Full paper (3107 Kb)


Volume 13Number 1Number 2Number 3 ▷ Number 4

Comments are closed.